# SDR SRAA960902

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22063
- System (JASC): 2613 · Overheat Detection
- Part: Temp Ind
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, NR 1 NACELLE TEMPERATURE CLIMBED TO 4 UNITS ON BOTH A AND B LOOPS THEN DROPPED BACK TO NORMAL AT CRUISE ALTITUDE.  INSPECTED ENGINE COWLING, PYLON AND ENGINE DUCTING, NO DISCREPANCY NOTED.  PERFORMED ENGINE RUN TO TAKEOFF POWER, FOUND NACELLE TEMP NORMAL.
